A Generalization of Hadwiger's Transversal Theorem to Intersecting Sets.
Discrete & computational geometry, Tome 5 (1990) no. 2, pp. 383-388
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1990__5_2_131126,
author = {R. Wenger},
title = {A {Generalization} of {Hadwiger's} {Transversal} {Theorem} to {Intersecting} {Sets.}},
journal = {Discrete & computational geometry},
pages = {383--388},
year = {1990},
volume = {5},
number = {2},
zbl = {0712.52007},
url = {http://geodesic.mathdoc.fr/item/DCG_1990__5_2_131126/}
}
R. Wenger. A Generalization of Hadwiger's Transversal Theorem to Intersecting Sets.. Discrete & computational geometry, Tome 5 (1990) no. 2, pp. 383-388. http://geodesic.mathdoc.fr/item/DCG_1990__5_2_131126/